# SDR CALA2025052004833

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 26,652 hours, 9,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XCESSIVE SLIDE PACK MATERIAL SHOWING 2L 1R. VERTIFY AND  INSPECT SLIDES AND GIRTH BAR IS SECURRED
